Simpson-type paradoxes, dependence, and ageing
Marco Scarsini and
Fabio Spizzichino
Post-Print from HAL
Abstract:
We will state a general version of Simpson's paradox, which corresponds to the loss of some dependence properties under marginalization. We will then provide conditions under which the paradox is avoided. Finally we will relate these Simpson-type paradoxes to some well-known paradoxes concerning the loss of ageing properties when the level of information changes.
Keywords: Positive dependence; Simpson's paradox; Yule's reversal paradox; weakened by failure; IFR; DFR; MIFR (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Published in Journal of Applied Probability, 1999, Vol.36, N°1, pp. 119-131. ⟨10.1239/jap/1032374234⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00540264
DOI: 10.1239/jap/1032374234
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().